# SDR UPS96220748

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 292
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK IN NOSE WHEEL WELL WEB, BS 292 RBL 30 WL 180 APPROX.  HFEC CARRIED OUT TO CONFIRM CONTAINMENT OF CRACK BY STOPDRILL IAW B727 NDT MANUAL PART 6, 51-00-00 FIG 4, NO DEFECTS FOUND.  REPAIR TO WEB IN NOSE WHEEL WELL CARRIED OUT IAW SRS EO 96-30-002.
